EconPapers    
Economics at your fingertips  
 

An optimal control problem for a tri-trophic chain system with diffusion

N. C. Apreutesei ()
Additional contact information
N. C. Apreutesei: Technical University ”Gh. Asachi” Iasi

A chapter in Operations Research Proceedings 2011, 2012, pp 15-20 from Springer

Abstract: Abstract An optimal control problem is studied for a nonlinear reaction-diffusion system that describes the behavior of a trophic chain composed by a predator, a pest and a plant species. A pesticide is introduced in the ecosystem. It is regarded as a control variable. The purpose is to minimize the pest density and to maximize the plant density.

Keywords: Control Problem; Optimal Control Problem; Adjoint System; Trophic Chain; Minimal Pair (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-642-29210-1_3

Ordering information: This item can be ordered from
http://www.springer.com/9783642292101

DOI: 10.1007/978-3-642-29210-1_3

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-642-29210-1_3